# SDR AALA201701309005

- Difficulty date: January 29, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 18,577 hours, 6,767 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MOMENTARY LAVATORY SMOKE INDICATION ON ECAM WITH AUDIO WARNING 3- 5 SECONDS.  NO RECURRENCE, FAULT CLEARED ON ITS OWN.  LAVATORIES INSPECTED, NO SMOKE OR ODOR. MAINTENANCE ACCOMPLISHED BITE TEST OF THE SDCU IAW 26-17-00-710-001-A. NO FAULTS NOTED OK FOR SERVICE.
